# SDR CA030211007

- Difficulty date: February 3, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Aircraft time: 9,118 hours
- Engine: Pwa PT6A135
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 4653824
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 100 HOUR EVENT NR 2 INSPECTION, CRACKS FOUND ON LEFT SIDE STABILIZER SPAR ASSEMBLY AFT BETWEEN RIB STABILIZER LEADING EDGE BL102 AND BL114.
